# SDR 97ZZZM844

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AILERON INTERCONNECT CABLES ARE CORRODED.  REMOVED AND REPLACED BOTH CENTER MAIN AILERON INTERCONNECT CABLES, TENSIONED TO PROPER SETTING AND SAFETIED, (GEN NEW W/C FOR FUNCTIONAL TEST).
